Thursday, April 17, 2014
Tuesday, March 22, 2011 bear45, Community Member, asks

Q: Do you get cold hands and feet with lipitor?

Answer This
Answers (1)
3/23/11 12:32pm

Hi Bear45,

 

I do not see this as a common side effect of Lipitor, but that doesn't mean it's not connected. Your pharmacist as well as your physician would be good resources to discuss this issue. Here's a link to information:

 

Lipitor Side Effects

 

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By bear45, Community Member— Last Modified: 03/23/11, First Published: 03/22/11